Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    strong like bull is offline New Member
    Join Date
    Feb 2002
    Posts
    17

    Question Damn it hurts! What did I hit?

    This is not something new for me (injections). I have never had

    this happen before. Used a 1 inch 23g in left quad. The next

    afternoon I had

    a terrible pain all up and down quad. Used 2ml. with no problems

    going in. Could I have hit a nerve? Pain gradually decreased day

    by day. For the first 2-3 days I could hardly even walk or bend my

    leg at the knee.

    WORST PAIN I HAVE EVER FELT! I WANTED TO CUT

    MY LEG OFF!

  2. #2
    KeyMastur is offline VET
    Join Date
    Sep 2001
    Posts
    7,435
    well, first off...what are you injecting ? that might help to answer a few questions......

  3. #3
    G Child's Avatar
    G Child is offline Anabolic Member
    Join Date
    Nov 2001
    Location
    Some kind of padded room...wearing some kinda white jacket...can't move...help!
    Posts
    2,572
    Hope it's not Sustonon, hurts like a bitch!
    I haven't learned my lesson, I'm still doing Sus in the thigh though.

  4. #4
    strong like bull is offline New Member
    Join Date
    Feb 2002
    Posts
    17
    Have used 400mg of eq. and cyp. for the last 4 weeks with no

    problem. 200 mg. of each mixed every 3rd day.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •